zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Extremal solutions and Green’s functions of higher order periodic boundary value problems in time scales. (English) Zbl 1056.39018
The author develops a monotone iterative method in the presence of lower and upper solutions for the problem $$u^{\Delta^n}(t)+\sum_{j=1}^{n-1}M_j u^{\Delta^j}(t)=f(t,u(t)), \quad t\in [a,b]=T^{\kappa^n}$$ $$u^{\Delta^i}(a)=u^{\Delta^i}(\sigma(b)), \quad i=0,1,\dots,n-1.$$ Sufficient conditions are obtained on $f$ to guarantee the existence and approximation of a solution lying between a pair of ordered lower and upper solutions.

39A12Discrete version of topics in analysis
34B27Green functions
93C70Time-scale analysis and singular perturbations
34B15Nonlinear boundary value problems for ODE
Full Text: DOI
[1] Agarwal, R. P.; Wong, F.: Upper and lower solutions method for higher-order discrete boundary value problems. Math. inequal. Appl. 1, 551-557 (1998) · Zbl 0917.39002
[2] Bohner, M.; Peterson, A.: Dynamic equations on time scales. An introduction with applications. (2001) · Zbl 0978.39001
[3] Bohner, M.; Peterson, A.: Advances in dynamic equations on time scales. (2002) · Zbl 1020.39008
[4] Bernfeld, S. R.; Lakshmikantham, V.: An introduction to nonlinear boundary value problems. (1974) · Zbl 0286.34018
[5] Cabada, A.: The method of lower and upper solutions for nth-order periodic boundary value problems. J. appl. Math. stochastic anal. 7, 33-47 (1994) · Zbl 0801.34026
[6] Cabada, A.; Lois, S.: Maximum principles for fourth and sixth order periodic boundary value problems. Nonlinear anal. 29, 1161-1171 (1997) · Zbl 0886.34018
[7] Cabada, A.; Otero-Espinar, V.: Comparison results for n-th order periodic difference equations. Nonlinear anal. 47, 2395-2406 (2001) · Zbl 1042.39505
[8] Cabada, A.; Otero-Espinar, V.: Optimal existence results for n-th order periodic boundary value difference problems. J. math. Anal. appl. 247, 67-86 (2000) · Zbl 0962.39006
[9] Erbe, L.; Peterson, A.: Green’s functions and comparison theorems for differential equations on measure chains. Dynam. contin. Discrete impuls. Systems 6, 121-137 (1999) · Zbl 0938.34027
[10] Kaymakçalan, B.; Lawrence, B.: Coupled solutions and monotone iterative techniques for some nonlinear initial value problems on time scales. Nonlinear anal. Real world appl. 4, 245-259 (2003) · Zbl 1037.34003
[11] S.G. Topal, Second order periodic boundary value problems on time scales, in preparation
[12] S. Hilger, Ein Maskettenkalkül mit Anwendung auf Zentrumsmannigfaltigkeiten, Ph.D. thesis, University of Würzburg, 1988 · Zbl 0695.34001
[13] Lakshmikantham, V.; Sivasundaram, S.; Kaymakçalan, B.: Dynamic systems on measure chains. Mathematics and its applications 370 (1996) · Zbl 0869.34039
[14] Omari, P.; Trombetta, M.: Remarks on the lower and upper solutions method for second- and third-order periodic boundary value problems. Appl. math. Comput. 50, 1-21 (1992) · Zbl 0760.65078
[15] Zhuang, W.; Chen, Y.; Cheng, S. S.: Monotone methods for a discrete boundary problem. Comput. math. Appl. 32, 41-49 (1996) · Zbl 0872.39005